Win 1 of 5 $200 vouchers – use code LOVEMUM at checkout | Member exclusive | T&Cs apply
General Product Information
Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny nose. Provides comfort and allows rest.
Key Features
Directions for Use
Adults and children 12 years and over: 2 tablets every 4 - 6 hours when necessary.
Maximum 8 tablets in 24 hours.
When to stop
Adults: After a few days
Children: after 48 hours, except on a medical advice
Warnings
Warnings
Always read and follow the directions for use. Incorrect use could be harmful.
Phenylephrine may cause sleeplessness in some people.
Do not use:
- For children under 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If blister foil is broken
Ask your doctor before use if you:
Unless advised by a doctor:
Caution
Ingredients
Each Tablet Contains: Paracetamol 500mg, Phenylephrine 5mg, Chlorphenamine Maleate 2mg